# SDR 2006FA0001204

- Difficulty date: November 18, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N95GK
- Make and model: Beech 400A
- Aircraft serial: RK27
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 12838002115
- Condition: Frayed
- Location: Lt Mlg
- Part time: 7,502 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULE (A) AND (B) INSPECTION FOUND LT MLG EMERGENCY UPLOCK RELEASE CABLE ASSY.  SEVERLY FRAYED AND CABLE FUNCTION COMPROMISED AT UPLOCK ATTACH CLEVIS END.  THIS SB 32-3200.  SB 32-3200 IS A RECOMMENDED SB ONLY, COMPLIANCE RECOMMENDED WHEN CABLE ASSY REPLACEMENT REQUIRED.  NO RECORD OF PREVIOUS COMPLIANCE ON THIS AIRCRAFT.  (K)
